# SDR AALA201803259001

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 61,351 hours, 26,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bypass Valve
- Part number: V2T152D
- Part serial: 3865
- Condition: Inoperative
- Location: Outlet
- Part time: 61,339 hours, 26,780 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR.    REPLACED THE AVIONICS EXTRACT FAN IAW AMM 21-26-51-400-0 01-A DUE TO SMOKEY ODOR AND REPLACED OUTLET BYPASS VALVE WHICH WAS INOPERATIVE IAW AMM 21-26-55. ACFT GROUNDED.
